# SDR CALA2021091501578

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 34,108 hours, 11,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 AERODYNAMIC SEAL MISSING ON O/B RIGHT AFT FLAP SEE PHOTO. ADDED PHOTO. ADDED PHOTO. THIS HAS BEEN ADDRESS. SEE L/P 6823743 FOR CORRECTION.
